# SDR UALA2010091303395

- Difficulty date: September 11, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 79,077 hours, 9,445 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 60B1000317
- Condition: Out Of Tolerance
- Location: Rt Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE CARTRIDGE ON UPPER DECK EMERGENCY POWER RESEVOIR FOR RT DOOR OUT OF TOLERANCE.  REPLACED UPPER DECK DOOR EMERGENCY POWER RESERVOIR AND SQUIB ASSY.
